Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Depersonalization most of the day sucks :(  (Read 116 times)

0 Members and 1 Guest are viewing this topic.

Offline MR PA

  • Sr. Member
  • ****
  • Posts: 486
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Depersonalization most of the day sucks :(
« on: September 05, 2014, 10:16:06 AM »
I'm tired of having dp again last time it last 9 months but this time I'm older and it's just harder to deal with,onto of that this time around I have anxiety all day long also and about 2 panic attacks

When life seems unreal you can't live,talking with people ,driving a car,walking around,it scares you.to me I did acid when I was 17 I'm 36,dp feels like that in some wats.No you don't see stuff and you don't hear strange things but the world of dp is to me like a state of being in another world.

I got off Paxil 36 days ago and that's what triggered this.Soon I'll be taken off benzodiazepines that I been on 16 yrs. about 1-2 .5 Ativan and 3 .5 Kolapin a day,when I was good I just took 1 each a day.

I know I'm going to have more WD getting off those but will it be much worse than my life is now???i think I'd ***** for sure.im already standing on a ledge.

Anyone know what I'm going though ?
Bookmark and Share

Offline daviezmom

  • Sr. Member
  • ****
  • Posts: 320
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Depersonalization most of the day sucks :(
« Reply #1 on: September 05, 2014, 10:24:08 AM »
Just curious, why are you coming off your meds?  I've been on and off medicine since I was 14 (I'm 33 now), and I just stopped again this past april.  I was sure I could "do it" on my own this time, without any medicine.  I'm finally accepting that I can't.  I need that bit of help.  So, I'm going to start up again, stick to it, and live a more normal life for the sake of my own sanity, and my family's happiness. 
I know the feeling of depersonalization.  I'm sorry you're going through it.  I've had several experiences with it.  I'm thinking it's happening because you're in the middle of coming off medicine and your body is adjusting.  That is my personal opinion.
Bookmark and Share

Offline MR PA

  • Sr. Member
  • ****
  • Posts: 486
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Re: Depersonalization most of the day sucks :(
« Reply #2 on: September 05, 2014, 03:05:28 PM »
Just curious, why are you coming off your meds?  I've been on and off medicine since I was 14 (I'm 33 now), and I just stopped again this past april.  I was sure I could "do it" on my own this time, without any medicine.  I'm finally accepting that I can't.  I need that bit of help.  So, I'm going to start up again, stick to it, and live a more normal life for the sake of my own sanity, and my family's happiness. 
I know the feeling of depersonalization.  I'm sorry you're going through it.  I've had several experiences with it.  I'm thinking it's happening because you're in the middle of coming off medicine and your body is adjusting.  That is my personal opinion.

i was raging on the paxil and my new doc wont refill my benzos,i guess thats the modern way these days i had 3 docs not want to refill them
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
10 Replies
796 Views
Last post October 20, 2009, 12:51:23 AM
by forwells
1 Replies
182 Views
Last post July 25, 2012, 12:17:40 PM
by jwall378
6 Replies
240 Views
Last post December 18, 2012, 07:58:20 AM
by Hereismyusername
0 Replies
146 Views
Last post May 18, 2013, 06:13:42 AM
by Zounds
4 Replies
117 Views
Last post August 15, 2014, 09:24:37 PM
by ckelley116